# SDR SWIA200311912

- Difficulty date: March 3, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,820 hours, 17,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL PANEL REBATES HAVE CORROSION UNDER PANELS 610AB, 640AB, 640CB, 640DB, 640FB, 650AB.  FOUND DURING C-CHECK INSPECTION.  DAMAGE REPAIRED IAW CRJ REO 601R-57-21-030 REV A, UNDER PANEL 610AB MAX MAT'L LOSS .001, 640AB MAX MAT'L LOSS .007, 640CB MAT'L LOSS .010, 640DB MAX MAT'L LOSS .005, 650AB MAT MAT'L LOSS .001.  HFEC INSPECTION C/W ON BLENDED WING FUEL TANK LID REBATES AS REQUIRED IAW REO 601R-57-21-030.  NO CRACKS FOUND.  REWORKED AREAS ROTO PEENED IAW CRJ SRM 51-24-11.
